# SDR SWAA2018121027418

- Difficulty date: December 5, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 22,244 hours, 9,674 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: 273A12012
- Part serial: 4500
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF LANDING GEAR RETRACTED NORMALLY, WHEN GEAR LEVER MOVED TO OFF THE NOSE GEAR EXTENDED. INDICATIONS WERE RED AND GREEN NOSE GEAR LIGHTS.  R&R NOSE LANDING GEAR UPLOCK ACTUATOR IAW AMM.
